It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acid Reflux / GERD Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 12Showing 41 - 60 of 233 for ppi cold turkey. (0.004 seconds)


... and stopped it cold turkey because I was beginning to have side effects like blurred vision and vertigo, which was really scary. ... (113 replies)
... (113 replies)
... Rebound is the excess stomach acid your stomach begins to produce when the PPI is no longer there to provide the proton pump cells with the signal to inhibit acid production. What you are experiencing could certainly be rebound symptoms. ... (4 replies)

... Just so people know it isnt all bad news, I took a PPI for 12 months (not for GORD, but to prevent ulcers from NSAID's I was taking for neck pain) and stopped them cold turkey with no symptoms at all - infact my stomach felt better, and I was using LESS antacids than while I was on the PPI That said, I was only on Omeprazole, 20mg daily, wghich is a pretty low dose in the... (14 replies)
... While taking Prilosec, for the first time in my life, I began having LPR type symptoms. I have no evidence, but I really suspect that the PPI let my sphincter get lazy and caused the reflux. ... (5 replies)
... I went off my PPI after three years cold turkey. If I had read some of the information here first,I may not have done so. The first few weeks were awful as the acid floodgates were opened. ... (20 replies)
... I, too am experiencing what I think are side effects of Aciphex. I have been taking it for 8 years. The beginning of this year I did my little "cold turkey experiment" and although it was bearable I felt like I may have been doing myself harm. ... (110 replies)
... Like you I am eating very well and getting exercise. Even when I did do my "experiment" going cold turkey a couple months back it wasn't unbearable, but I wasn't doing the things I'm doing now. ... (110 replies)
... OK. So I worried about this. This is when I started my research about coming off of PPI's and the acid rebound effect. I was a little scared but I tried going cold turkey the beginning of this year. I totally reversed my diet. ... (110 replies)
... problems getting that down. It just does not make sense....Like I said before the acid only started happening after starting the ppi's. I am thinking of quitting cold turkey the ppi's to see what happens because the acid is terrible.... ... (19 replies)
Natural Cures
Apr 27, 2007
... You are having what is called the "rebound effect" because you quit your PPI cold turkey. I have heard the best thing to do is to wean yourself off the PPI but very slowly. Many people swear that DGL has helped. ... (3 replies)
... meds seem to have messed up everything. I am working very hard to get myself back on track with probiotics. I really feel for you. I'd say just stop the PPI's cold turkey and see how long you can wing it without them. Maybe your heartburn will spontaeously go away. worth a try. meds can really mess ya up. ... (1 replies)
Tapering off PPI
Nov 9, 2006
... mg one per day. At this point, I'm not sure whether the Nexium is helping or hurting and I'd like to try not taking it for a bit. I'm concerned about stopping cold turkey because I've heard that the "acid backlash" can be wicked. So should I cut back to taking Nexium every other day and then every third day? ... (1 replies)
... stupid choice I know. I went cold turkey after 2 months as I thought it made no difference. I expected rebound since I got one before after 3 months of pantoprazole. ... (1 replies)
... On Sept. 16th, I'm going to have a PH monitoring test, and a manometry test. Before one of those tests, I have to stop taking PPI's for 72 hours, you can imagine how thrilled I am about that I know that if I stop those pills cold turkey, (Nexium 40 mg x 2 daily), I'm going to have terrible rebound effect so I'm planning on reducing the Nexium until the day I have to stop... (4 replies)
... OK May 19th 2014 was my last Prilosec. I was starting to develop back pain twitching and itching after being on and off for 10 years. I have an appt. to see a GI doctor July 7th for an endoscopy consultation. I had one in 2006 which showed absolutely nothing wrong. Well the reason for my post is that I was ok quitting the drug and was able to manage with a Zantac every... (1 replies)
... this was different. After I went on the ppi I found out that the med I was put on can cause stomach pain. ... (23 replies)
... even seeing me. I couldn't believe how horrible I felt on this medication which after 2 weeks stopped working. I didn't know I shouldn't take myself off of it cold turkey, and when I did I suffered the worst rebound burning I had ever felt! Yikes! ... (1 replies)
... I wanted to give you some of my experience stepping off of the ppi Prevacid. I was taking 30 mg twice a day, similar to your dexilant....its actually the same drug without the dual delivery system. ... (55 replies)
... i was reading on another site that several people go cold turkey off the PPI by using the Paleoish diet. ... (45 replies)


Associated Tags: ppi (proton pump inhibitor)

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 12

All times are GMT -7. The time now is 11:07 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!